# SDR 98ZZZX491

- Difficulty date: December 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703S
- Make and model: Boeing 737-2T4
- Aircraft serial: 22529
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEUDLED CHECK, THE CENTER CABIN OVERHEAD INTERNAL EMERGENCY EXIT LIGHT WAS FOUND INOPERATIVE.  THE ASSOCIATED SYSTEM BATTERY PACK WAS REPLACED.  SUBSEQUENT SYSTEM CHECK WAS SATISFACTORY PER B-737 MM 33-51-1.
